# SDR FDEA201107212885

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 88,059 hours, 36,510 cycles
- Engine: Ge CF66D
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF, AIRSPEED STAGNATED THEN BECAME ERRATIC.  COMPLIED WITH QRH. RETURNED TO FIELD.  R & R 3 PITOT TUBES IAW MM  34-11-02-2.    PERFORMED A LOW RANGE LEAK TEST ON PITOT AND STATIC SYS.  ALL TESTS NORMAL.  NO LEAKS IN SYS OR LEAK DOWN.   ALL PITOT LINES PURGED PRIOR TO PITOT TUBE CONNECTION AND NO OBSTRUCTIONS NOTED.   AIRSPEED  AND ALT CHECKED NORMAL ON AIR DATA SYS TEST.   ACFT OK TO CONTINUE IAW AMM 34-16-00-5.  ACFT REMAINS RVSM IAW GMM CHAPT 6.
